Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 21, 2009, 8:58 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2009, 8:58 PM CST (02:58 UTC)
- Expired
- Nov 22, 2009, 8:18 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
343 WHUS74 KMOB 220258 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 858 PM CST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... .A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7 FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS SUBSIDING SEAS. GMZ650-655-670-675-221100- /O.NEW.KMOB.SC.Y.0046.091122T0258Z-091122T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 858 PM CST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7 FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS SUBSIDING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
380 WHUS74 KMOB 220307 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 907 PM CST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... .A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7 FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST... FOLLOWED BY DIMINISHING WINDS SUBSIDING SEAS. GMZ630-221115- /O.EXA.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/ MOBILE BAY- 907 PM CST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO EARLY SUNDAY MORNING. ROUGH TO VERY ROUGH CONDITIONS ARE EXPECTED ON MOBILE BAY. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-221115- /O.CON.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 907 PM CST SAT NOV 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7 FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS SUBSIDING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
235 WHUS74 KMOB 220939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 AM CST SUN NOV 22 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH 900 AM THIS MORNING... .A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF. GMZ630-221045- /O.CAN.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/ MOBILE BAY- 339 AM CST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR MOBILE BAY. ...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING... A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF. $$ GMZ650-655-670-675-221500- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-091122T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 AM CST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS74 KMOB 221418 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 818 AM CST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... .LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL GULF IS WEAKENING. GMZ650-655-670-675-221530- /O.CAN.KMOB.SC.Y.0046.000000T0000Z-091122T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 818 AM CST SUN NOV 22 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. DUE TO THE WEAKENING OF A LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL GULF...WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA. SEAS TRENDING LOWER. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:22 PM CST, 5 hours 36 minutes earlier.
Area forecast discussion, Nov 21, 3:22 PM CST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 322 PM CST SAT NOV 21 2009 CORRECTED AVIATION SECTION .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)OCCLUDED SURFACE LOW ABOUT 100 MILES SOUTH SOUTHEAST OF LAKE CHARLES WAS TRACKING EAST TO EAST NORTH EAST AND SHOULD REMAIN JUST SOUTH OF THE ALABAMA COAST THROUGH SUNDAY BEFORE WEAKENING AND DRIFTING OFF TO THE NORTH. LARGE ENVELOPE OF MOSTLY LIGHT TO MODERATE RAIN NORTH AND NORTHEAST OF THE LOW WILL MOVE ACROSS THE AREA FROM THIS AFTERNOON THROUGH THE OVERNIGHT. A FEW ELEVATED...ISOLATED THUNDERSTORMS POSSIBLE LATER TONIGHT AS THE LOW NEARS...MORE LIKELY ALONG THE COAST. HELICITY VALUES ARE QUITE HIGH BUT WILL ALMOST NO CAPE...NOT EXPECTING ANY STRONG STORMS UNLESS THE WARM SECTOR CAN MANAGE TO MOVE ONSHORE BEFORE THE LOW PASSES. IF THIS HAPPENS...SOME STRONGER STORMS POSSIBLE MAINLY ON THE PANHANDLE COAST LATE TONIGHT. DURING THE DAY SUNDAY THE LOW WILL WEAKEN AS THE UPPER SUPPORT LIFTS OUT TO THE NORTH AND NORTHEAST AND SOME LIGHT RAIN WILL LINGER OVER MOST OF THE AREA INTO THE AFTERNOON...POSSIBLY EARLY EVENING OVER THE NORTHEAST AS THE COLDER AIR ALOFT MOVES AWAY. WILL LEAVE SOME CLOUDS THROUGH THE DAY MONDAY AS LOW LEVEL CLOUDINESS WRAPS AROUND THE DEPARTING SURFACE LOW. HIGH ABOUT NORMAL FOR THIS TIME OF YEAR WITH SLIGHTLY WARMER OVERNIGHT LOWS DUE TO CLOUDINESS. /11 .LONG TERM...(TUESDAY THROUGH SATURDAY)AFTER WHAT SHOULD BE A SUNNY DAY TUESDAY WITH TEMPERATURES IN THE LOW TO MID 70S...ANOTHER SURFACE TROUGH WILL MOVE ACROSS THE AREA TUESDAY NIGHT. NO RAIN IN FORECAST AT THIS TIME BUT WILL BE A BAND OF CLOUDINESS MOVING EAST ACROSS THE AREA WEDNESDAY AS HIGH PRESSURE REBUILDS FROM THE WEST. UPPER LOW WITH THIS SYSTEM IS ACROSS THE LOWER GREAT LAKES SO THE COLDEST AIR WILL BE WELL NORTH OF THE REGION BUT LOWS THE LAST HALF OF THE WEEK EXPECTED TO BE IN THE LOWER 40S TO THE UPPER 30S...NEW GUIDANCE WAS A BIT LOWER BUT WILL WAIT A CYCLE BEFORE BITING. /11 && .AVIATION...[18/00Z ISSUANCE]...SURFACE LOW PRESSURE SYSTEM MOVES EAST NORTHEAST ACROSS THE MISSISSIPPI SOUND SUNDAY MORNING. AS THE LOW EASES CLOSER...CIGS ARE FORECAST TO LOWER TO A BLEND OF IFR/MVFR LEVELS. VSBYS REDUCED TO IFR LEVELS IN MODERATE RAINS LATER THIS EVENING. /10 && .MARINE...LOW PRESSURE SYSTEM POSITIONED ABOUT 150 MILES WEST SOUTHWEST OF GRAND ISLE LOUISIANA IS FORECAST TO EASE EAST NORTHEASTWARD ACROSS SOUTHEAST LOUISIANA/THE MISSISSIPPI SOUND SUNDAY MORNING. THE LOW OPENS UP...BROADENS AND WEAKENS AS IT CONTINUES EAST NORTHEASTWARD ACROSS THE NORTHERN GULF COAST SUNDAY. LATEST GRIDDED WIND FORECAST CALLS FOR A MODERATE EAST - NEAR SHORE...TO SOUTHEAST FLOW - WELL OFFSHORE TONIGHT BEFORE WINDS TAKE ON A SOUTHWEST COMPONENT THROUGH THE DAY SUNDAY. WILL CARRY SMALL CRAFT CAUTION HEADLINES AS GRIDDED WIND SPEEDS MEET CRITERIA. SEAS LOOK TO BE HIGHER BEYOND 20 MILES OUT WHERE THE STRONGER FETCH EXISTS. WITH THE LOW WEAKENING AND MOVING OUT...HIGH PRESSURE BRINGS A LIGHT OFFSHORE FLOW AND SUBSIDING SEAS AS WE MOVE INTO THE NEW WEEK. IN THE WAKE OF A STRONG FRONTAL PASSAGE LATE TUESDAY...NORTH/NORTHWEST WINDS ARE FORECAST TO INCREASE AND SEAS WILL BUILD WEDNESDAY AND THURSDAY. /10 && .FIRE WEATHER...RAIN ACROSS THE AREA LATE AFTERNOON INTO SUNDAY MORNING. HEAVIEST RAIN EXPECTED TO BE ALONG COASTAL AREAS. WINDS GENERALLY NORTHEAST TO EAST...MAY SEE SOME SOUTHEASTERLY WINDS ALONG THE PANHANDLE COAST LATE TONIGHT. SOMEWHAT DRIER AIR BY SUNDAY AFTERNOON WITH STILL DRIER AIR ON MONDAY BUT NOT EXPECTING RED FLAG CONDITIONS BEHIND THIS SYSTEM. /11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 55 67 50 68 / 80 30 10 10 PENSACOLA 58 68 53 67 / 90 40 10 10 DESTIN 61 70 58 68 / 90 40 10 10 EVERGREEN 52 65 47 67 / 90 60 20 10 WAYNESBORO 52 62 47 67 / 90 40 10 10 CAMDEN 52 61 47 65 / 80 60 20 10 CRESTVIEW 55 70 50 70 / 90 50 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 21, 5:30 AM CST, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CST SAT NOV 21 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-221200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CST SAT NOV 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A DEVELOPING AREA OF LOW PRESSURE MOVING EASTWARD OVER THE NORTHERN GULF WILL REMAIN MOSTLY OFFSHORE AND WEAKEN LATER TODAY AND TONIGHT GENERALLY ALONG A SURFACE WARM FRONT SOUTH OF THE COAST. THE MAIN CONCERN OVER LAND WITH THIS PATTERN WILL BE PERIODS OF HEAVY RAIN POSSIBLY LEADING TO SOME MINOR FLOODING OF CREEKS AND STREAMS AND AREAS OF POOR DRAINAGE...ESPECIALLY SOUTH OF THE I-IO CORRIDOR. GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED GENERALLY ALONG THE IMMEDIATE COAST. OFFSHORE...A WARM FRONT WILL MOVE NORTHWARD AND STALL OVER THE MARINE AREA WITH THE AREA OF LOW PRESSURE MOVING EASTWARD NEAR OR ALONG THE FRONT. NEAR AND SOUTH OF THE FRONT A FEW STRONGER THUNDERSTORMS WILL BE POSSIBLE CAPABLE OF PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING AND A FEW LONG LIVED WATERSPOUTS. MARINERS SHOULD EXERCISE CAUTION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS MOSTLY OFFSHORE ALONG A WARM FRONT WILL MOVE EAST OF THE REGION LATE SUNDAY MORNING. A MODERATE NORTHERLY WIND FLOW IN THE WAKE OF THE LOW COULD GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT MAINLY SUNDAY NIGHT. A STRONGER COLD FRONT MOVING ACROSS THE REGION LATER IN THE WEEK... POSSIBLY GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE WEDNESDAY THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... AT THIS TIME ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 7:02 PM CST | Marine Weather Statement | MOB | 5 hr | |
| Nov 21, 7:19 PM CST | Special Marine Warning | MOB | 41 min | |
| Nov 21, 8:13 PM CST | Special Marine Warning | MOB | 92 min |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.